Quote from bharkins:I already have osteoarthritis and after reading these posts, I am petrified about taking arimidex. Is there anyone out there that did not experience joint pain while taking this med?
Has your doctor talked with you about the side effects? Be sure to ask alot of questions and most of all have faith in your physicians to do what's best for you and keep a positive outlook for your future. Please don't let what you're reading here scare you into not giving yourself the best chances to prevent reoccurance of cancer.You may very well not have any side effects at all, or they may be just "nagging" aches that you can tolerate well. To be sure, my aches were not crippling or to the point where I couldn't work 40+ hours a week. It just got too uncomfortable on a day to day basis and I was taking Tylenol and Motrin around the clock. If my cancer had been anything other than DCIS, I could just have well continued taking the Arimidex and put up with the side effects. But that's me.....you will know what's right for your body.